# SDR O2GA2016112250704

- Difficulty date: November 17, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N507UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605542
- Aircraft time: 9,165 hours, 6,622 cycles
- Engine: Pwc PW545B
- Engine time: 8,937 hours, 6,445 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THROUGH FL230 , MASTER WARNING ILLUMINATED WITH NO ASSOCIATED ANNUNCIATORS. LEFT AND RIGHT ENGINE OIL PRESSURES FLUCTUATED AND DROPPED THEN STABILIZED TWICE. ALL OTHER INDICATORS WERE GREEN.  MAINTENANCE PERFORMED THE REQUIREMENTS OF SB72-30440 . SEVERAL SUCCESSFUL OPERATIONAL CHECK FLIGHTS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
